# SDR DXTA2021062344110

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 581 hours, 424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 002447
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING AIRCRAFT PREFLIGHT, CREW DISCOVERED CABIN EMERGENCY LIGHTING SYSTEM INOPERATIVE.  LIGHTING ILLUMINATED FOR ABOUT 10 SECONDS, THEN FAILED. SUBSEQUENT TESTS REVEALED THE SAME RESULT. NOTE: GPU WAS POWERING AIRCRAFT FOR ABOUT 45 MINUTES PRIOR TO TEST.   POWERED ON AIRCRAFT AND TESTED !:;MER LIGHTS WITH BATTERY POWER ONLY. AFTER 3-5 MIN NO FLASHING. POWERED DOWN. CONNECTED A GPU AND POWERED BACK UP. TESTED ERNER LIGHTS AGAIN FOR 3-5 MIN NO FLASHING. SPOKE WITH RANDY WITH MCC WHO WANTED TO PREFORM EMER BATTERY OPERATIONAL CHECK. GAINED ACCESS TO NUMBER 1 AND NUMBER· 2 BATTERY. AFTER 1 HOUR OF EMER LIGHTS BEING LEFT ON NO FLASHING OCC1.NRED. SPOKE WITH TOM WITH MCC WHO ADVISED THAT THIS IS SEEN TOO OFTEN AND EMER BAT WILL BE REPLACED. REMOVED AND REPLACED BOTH FWD AND AFT EMER BAT WITH NEW. PERFORMED OPS CHECK OF BOTH BATTERIES SEPARATELY. ENTAILING EMER LIGHTS TO BE SET IN ARML=D FOR 30 MIN. SWITCH TO OFF DISCONNECT AFT. SWITCH TO ON WAIT TILL LIGHT: FLASH. REPEAT FOR FWD BAT. PLUG BOTH BAT BACK IN SWITCH SET TO ARM AND WAIT 90 MIN. DURING CLOSE UP OF PANEL 223CLF A NUT PLATE CLIP BROKE. REPLACED WITH NEW. CLOSED UP ALL ACCESS POINTS AND RETURNED AIRCRAFT TO ORIGINAL CONDITIONS. REF AMM CHAPTER 33-52-01.
